MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta dermato-venereologica · 1982

Pemphigus erythematosus induced by thiopronine.

Alinovi A, Benoldi D, Manganelli P

Клинический случайСтатьяПеревод в очереди

Аннотация

A patient affected by rheumatoid arthritis developed pemphigus erythematosus after 14 months of treatment with thiopronine. The lesions healed spontaneously after 4 weeks' withdrawal of the drug. Whereas the pemphigus erythematosus induced by D-penicillamine is a quite rare but well documented side effect, we believe our case to be the first one reported as being due to thiopronine. It is very interesting to note that the two drugs are very similar with regard to chemical structure, mechanism of action, therapeutic indications and also side effects.

Для цитирования: Alinovi A, Benoldi D, Manganelli P. Pemphigus erythematosus induced by thiopronine.. Acta dermato-venereologica. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.